The extended graph of a module over a commutative ring
No Thumbnail Available
Date
2023
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
World Scientific Publ Co Pte Ltd
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
In this paper, we associate a simple graph to a module over a commutative ring and call it extended graph, that adjacent condition depends on the properties of annihilator submodules. We determine the structure of modules, when the associated graph is star or complete. Moreover, we look for relationships between the extended graph and the zero-divisor graph of modules.
Description
Keywords
Extended Graph, Annihilator Submodules, Prime Submodule, Zero-Divisor Graph
Journal or Series
Discrete Mathematics Algorithms and Applications
WoS Q Value
N/A
Scopus Q Value
Q3
Volume
15
Issue
4